Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Flu, diarrhea, sweating. On advil. What can be the reason of heat rash?

my son is 2 and he had a short flu last week where he threw up 5 times overnight and next day felt well enough to eat a little and drink but had diarrhea . two days of weird stools that i thought was just because the virus was making its way through his system. then sunday night he wakes up soaked in his sweat and screaming. this happened 5 times over the course of the night. in the morning he seemed a little off but not bad until another episode came on and he started crying and screaming owie owie and pointing to his back. i thought maybe it was his kidneys. went to emergency and his urine checked out ok and after a dose of advil , he was playing and he has been fine and without fever but he has developed a heat rash on both shoulders. are they connected at all? he normally has normal skin....
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Dermatologist 's  Response
Hi.flu .diarrhoea.increased sweating and genaralised rash all together can be due to food poisioning.first rule any food poisioning.treat the condition by paracetamol.norflox-tz tablet twice daily until diarrhoea subsides.take ors liquid to compensate incresed fluid loss due to diarrhoea and increased sweating.use antihistamine in the night and calamine lotion application in the night can cure it
Answered: Tue, 3 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor